# SDR AALA20100108TUL25

- Difficulty date: January 8, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 50,158 hours, 16,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4001155A
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COVE SKIN ON THE BACK OF THE NUMBER 1 SLAT IS CRACKED AT THE INBOARD DRIVE TRACK AREA.  LOCATED THE END OF THE CRACK AND STOPPED DRILLED PER SRM 50-10-02-0G.  INSTALLED DOUBLER PER AARD 57-43-00-4.
